# SDR 02FDEA00683

- Difficulty date: September 24, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-200
- Aircraft serial: 22938
- Aircraft time: 24,537 hours, 14,322 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021123
- Part serial: R00507
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED WITH LG LEVER IN THE UP POSITION.  COMPLIED WITH RED TAB PROCEDURE.  LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED LANDING GEAR ELECTRONIC MODULE B727 M/M 32-09-121-4.  REMOVED AND REPLACED LT MLG UPLOCK SENSOR B727-200 M/M 32-61-081-4.  OPS CKS GOOD PER 727-200 M/M 32-61-081-4.  OPS CK'D LANDING GEAR ELECTRONICS MODULE PER 727-200 M/M 32-09-122-5, OPS CKS GOOD.
